# SDR USAA920080864

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 56,200 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-C6 - SUPPORT ANGLE AT BS 350, BL 0 HAS 1" X 5" AREA OF CORROSION.  REMOVED ANGLE, INSTALLED REPAIR PART IAW EA 100408.
